آمار

تعداد نشریات47
تعداد شماره‌ها1,572
تعداد مقالات14,156
تعداد مشاهده مقاله16,333,165
تعداد دریافت فایل اصل مقاله16,257,374
Hajisharifi, Hamid Reza. (1398). Characterization of weak fixed point property for new class of set-valued nonexpansive mappings. , 5(18), 95-104.
Hamid Reza Hajisharifi. "Characterization of weak fixed point property for new class of set-valued nonexpansive mappings". , 5, 18, 1398, 95-104.
Hajisharifi, Hamid Reza. (1398). 'Characterization of weak fixed point property for new class of set-valued nonexpansive mappings', , 5(18), pp. 95-104.
Hajisharifi, Hamid Reza. Characterization of weak fixed point property for new class of set-valued nonexpansive mappings. , 1398; 5(18): 95-104.


Contact Us | Help & Support | Site Map

Journal Management System. Designed by sinaweb.